Kozen, Dexter - Coinductive Proof Principles for Stochastic Processes

lmcs:1098 - Logical Methods in Computer Science, November 12, 2007, Volume 3, Issue 4
Coinductive Proof Principles for Stochastic Processes

Authors: Kozen, Dexter

We give an explicit coinduction principle for recursively-defined stochastic processes. The principle applies to any closed property, not just equality, and works even when solutions are not unique. The rule encapsulates low-level analytic arguments, allowing reasoning about such processes at a higher algebraic level. We illustrate the use of the rule in deriving properties of a simple coin-flip process.


Source : oai:arXiv.org:0711.0194
DOI : 10.2168/LMCS-3(4:8)2007
Volume: Volume 3, Issue 4
Published on: November 12, 2007
Submitted on: May 2, 2007
Keywords: Computer Science - Logic in Computer Science,F.4.1,F.3.1,I.1.3,I.2.3


Share

Consultation statistics

This page has been seen 50 times.
This article's PDF has been downloaded 73 times.